American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 233-242
DOI: 10.12691/ajams-3-6-4
Open AccessArticle

Asymptotic Solutions of Fifth Order More Critically Damped Nonlinear Systems in the Case of Four Repeated Roots

M. Abul Kawser1, Md. Mahafujur Rahaman2, , Md. Shajib Ali1 and Md. Nurul Islam1

1Department of Mathematics, Islamic University, Kushtia, Bangladesh

2Department of Computer Science & Engineering, Z.H. Sikder University of Science & Technology, Shariatpur, Bangladesh

Pub. Date: November 16, 2015

Cite this paper:
M. Abul Kawser, Md. Mahafujur Rahaman, Md. Shajib Ali and Md. Nurul Islam. Asymptotic Solutions of Fifth Order More Critically Damped Nonlinear Systems in the Case of Four Repeated Roots. American Journal of Applied Mathematics and Statistics. 2015; 3(6):233-242. doi: 10.12691/ajams-3-6-4

Abstract

In this article, we have modified the Krylov-Bogoliubov-Mitropolskii (KBM) method, which is one of the most widely used methods to delve into the transient behavior of oscillating systems, to find out the solutions of fifth order more critically damped nonlinear systems. In this paper, we have considered the asymptotic solutions of fifth order more critically damped nonlinear systems when the four eigenvalues are equal and another one is distinct. This article suggests that the perturbation solutions obtained by the modified KBM method for both the cases (when repeated eigenvalues are greater than the distinct eigenvalue, and when the distinct eigenvalue is greater than repeated eigenvalues) satisfactorily correspond to the numerical solutions obtained by Mathematica 9.0.

Keywords:
KBM asymptotic solution more critically damped system nonlinearity eigenvalues

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Bogoliubov, N. N. and Mitropolskii, Y. A., Asymptotic Methods in the Theory of Nonlinear Oscillations, Gordan and Breach, New York, 1961.
 
[2]  Krylov, N. N. and Bogoliubov, N. N., Introduction to Nonlinear Mechanics, Princeton University Press, New Jersey, 1947.
 
[3]  Popov, I. P., “A Generalization of the Bogoliubov Asymptotic Method in the Theory of Nonlinear Oscillations (in Russian),” Dokl. Akad. USSR, 3. 308-310. 1956.
 
[4]  Mendelson, K. S., “Perturbation Theory for Damped Nonlinear Oscillations,” J. Math. Physics, 2. 3413-3415. 1970.
 
[5]  Murty, I. S. N., and Deekshatulu, B. L., “Method of Variation of Parameters for Over-Damped Nonlinear Systems,” J. Control, 9(3). 259-266. 1969.
 
[6]  Sattar, M. A., “An asymptotic Method for Second Order Critically Damped Nonlinear Equations,” J. Frank. Inst., 321. 109-113. 1986.
 
[7]  Murty, I. S. N., “A Unified Krylov-Bogoliubov Method for Solving Second Order Nonlinear Systems,” Int. J. Nonlinear Mech., 6. 45-53. 1971.
 
[8]  Osiniskii, Z., “Longitudinal, Torsional and Bending Vibrations of a Uniform Bar with Nonlinear Internal Friction and Relaxation,” Nonlinear Vibration Problems, 4. 159-166. 1962.
 
[9]  Mulholland, R. J., “Nonlinear Oscillations of Third Order Differential Equation,” Int. J. Nonlinear Mechanics, 6. 279-294. 1971.
 
[10]  Sattar, M. A., “An Asymptotic Method for Three-dimensional Over-damped Nonlinear Systems,” Ganit, J. Bangladesh Math. Soc., 13. 1-8. 1993.
 
[11]  Shamsul, M. A., “Asymptotic Methods for Second Order Over-damped and Critically Damped Nonlinear Systems,” Soochow Journal of Math., 27. 187-200. 2001.
 
[12]  Shamsul M. A., “On Some Special Conditions of Third Order Over-damped Nonlinear Systems,” Indian J. pure appl. Math., 33. 727-742. 2002.
 
[13]  Akbar, M. A., Paul, A. C. and Sattar, M. A., “An Asymptotic Method of Krylov-Bogoliubov for Fourth Order Over-damped Nonlinear Systems,” Ganit, J. Bangladesh Math. Soc., 22. 83-96. 2002.
 
[14]  Murty, I. S. N., “Deekshatulu, B. L. and Krishna, G., “On an Asymptotic Method of Krylov-Bogoliubov for Over-damped Nonlinear Systems,” J. Frank. Inst., 288. 49-65. 1969.
 
[15]  Rahaman, M.M., Rahman, M.M., “Analytical Approximate Solutions of Fifth Order More Critically Damped Systems in the case of Smaller Triply Repeated Roots,” IOSR Journals of Mathematics, 11(2). 35-46. 2015.
 
[16]  Rahaman, M. M. and Kawser, M. A., “Asymptotic Solution of Fifth Order Critically Damped Non-linear Systems with Pair Wise Equal Eigenvalues and Another is Distinct,” Journal of Research in Applied Mathematics, 2(3). 01-15. 2015.
 
[17]  Islam, M. N., Rahaman, M. M. and Kawser, M. A., “Asymptotic Method of Krylov-Bogoliubov-Mitropolskii for Fifth Order Critically Damped Nonlinear Systems,” Applied and Computational Mathematics, 4(6). 387-395. 2015.
 
[18]  Rahaman, M. M. and Kawser, M. A., “Analytical Approximate Solutions of Fifth Order More Critically Damped Nonlinear Systems,” International Journal of Mathematics and Computation, 27(2). 17-29. 2016.
 
[19]  Shamsul, M. A., “Asymptotic Methods for Second Order Over-damped and Critically Damped Nonlinear Systems,” Soochow Journal of Math., 27. 187-200. 2001.
 
[20]  Sattar, M. A., “An asymptotic Method for Second Order Critically Damped Nonlinear Equations,” J. Frank. Inst., 321. 109-113. 1986.
 
[21]  Murty, I. S. N., “Deekshatulu, B. L. and Krishna, G., “On an Asymptotic Method of Krylov-Bogoliubov for Over-damped Nonlinear Systems,” J. Frank. Inst., 288. 49-65. 1969.
 
[22]  Shamsul, M. A., “A Unified Krylov-Bogoliubov-Mitropolskii Method for Solving n-th Order Nonlinear Systems,” J. Frank. Inst., 339. 239-248. 2002.
 
[23]  Shamsul, M. A. and Sattar, M. A., “An Asymptotic Method for Third Order Critically Damped Nonlinear Equations,” J. Mathematical and Physical Sciences, 30. 291-298. 1996.
 
[24]  Shamsul, M. A., “Bogoliubov's Method for Third Order Critically Damped Nonlinear Systems”, Soochow J. Math., 28. 65-80. 2002.
 
[25]  Shamsul, M. A., “Method of Solution to the n-th Order Over-damped Nonlinear Systems Under Some Special Conditions”, Bull. Cal. Math. Soc., 94. 437-440. 2002.
 
[26]  Shamsul, M. A., “On Some Special Conditions of Over-damped Nonlinear Systems,” Soochow J. Math., 29. 181-190. 2003.